On ψgs-closed Sets in Bitopological Spaces

Authors

  • Lezel Mernilo Tutanes Bukidnon State University

DOI:

https://doi.org/10.29020/nybg.ejpam.v14i4.4060

Keywords:

Bitopological Spaces, psi gs-closed sets, psi gs-interior, psi gs-closure

Abstract

In this paper, the properties of ψgs-closed sets in bitopological spaces are investigated. The relationships between ψgs-closed set and other closed sets in bitopological spaces are established and some properties of ψgs-closure and ψgs-interior are provided.

Author Biography

Lezel Mernilo Tutanes, Bukidnon State University

Downloads

How to Cite

Tutanes, L. M. (2021). On ψgs-closed Sets in Bitopological Spaces. European Journal of Pure and Applied Mathematics, 14(4), 1275–1282. https://doi.org/10.29020/nybg.ejpam.v14i4.4060